# SDR SWIA202005140668

- Difficulty date: March 5, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER CHORD P/N MM670-35670-001 UNDER AFT BAGGAGE DOOR SILL BETWEEN FS.1031.00 & FS.1045.00   (C-CHECK) RO 5/10/2020   REPLACED INNER CHORD UNDER AFT BAGGAGE BAY DOOR SILL BETWEEN FS1031 AND FS1045 REF BOMBARDIER DRAWING, CRJ900 SRM, AND CRJ900 SRM
